An extension of a multiplicity theorem by Ricceri with an application to a class of quasilinear equations

Tom 172 / 2006

Francesca Faraci, Antonio Iannizzotto Studia Mathematica 172 (2006), 275-287 MSC: 35J25, 35J60, 47H15. DOI: 10.4064/sm172-3-5

Streszczenie

A recent multiplicity result by Ricceri, stated for equations in Hilbert spaces, is extended to a wider class of Banach spaces. Applications to nonlinear boundary value problems involving the $p$-Laplacian are presented.

Autorzy

  • Francesca FaraciDepartment of Mathematics and Computer Science
    University of Catania
    Viale A. Doria 6
    95125 Catania, Italy
    e-mail
  • Antonio IannizzottoDepartment of Mathematics and Computer Science
    University of Catania
    Viale A. Doria 6
    95125 Catania, Italy
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek